# SDR COMA9760217

- Difficulty date: November 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864806
- Condition: Malfunction
- Location: E/E Compt
- Part time: 755 hours
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PROXIMITY SYSTEM FAULT MESSAGE ON EICAS DURING LANDING.  REPLACED THE PROXIMITY SENSOR ELECTRONIC UNIT.
